# SDR SWAA2014071830094

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 67,591 hours, 63,415 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Module
- Part number: 6937319
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN COCKPIT ON DECENT.  R & R P5 2 FUEL OVERHEAD MODULE IAW MM.
